# SDR CA060126001

- Difficulty date: January 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 31,942 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Component: Elevator, Beech, 115610010341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HR INSPECTION THE TAIL CONE WAS REMOVED TO INSPECT THE TORQUE TUBES IAW INSPECTION PACKAGE.  THE LT TORQUE TUBE WAS FOUND CRACKED AROUND HALF THE TUBE BRACE.  IT HAD BEEN 100 HRS SINCE THE LAST INSPECTION. THE PN OF THE BRACKET IS 115-610018-1 (TC NR 20060126001)
